# SDR UALA2012062903445

- Difficulty date: June 25, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 71,442 hours, 26,772 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Computer
- Part number: S242N701603
- Part serial: 98
- Condition: Faulted
- Location: Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOORS MESSAGE DISPLAYED AT LIFTOFF.   REPLACED CD,  LT EICAS COMPUTER REPLACED.  REMOVED, INSTALLED AND ADJUSTED OVERWING HATCH IAW MM 52-22-01.
